News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Hematology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Hematology Answers List

Forum Name: Hematology Topics

Question: Elevated hemoglobin - hematocrit - WBC


 mfilas76 - Tue Mar 27, 2007 10:21 pm

I am a 30 year old Female. Currently taking citalopram, and yaz. I had my last child in September, and have had elevated hemoglobin since (if not before). I had GD while I was pregnant. The doc wants me to go in to my regular physician to check out the levels. Here are the results of my lab work today:
WBC 14.0
RBC: 5.87
HGB 17.2
HCT: 52.2

Is this something that I should worry about? I have also been having a feeling of being lightheaded several times a day, and symptoms of feeling like I am being "shocked"? That is why I went in initially.....Other levels were normal.

Thank you
Melissa
 Theresa Jones, RN - Wed Mar 28, 2007 4:54 am

User avatar Hi mfilas76,
There are numerous conditions that may cause alterations in labwork. However, did your primary physician recommend a referral to a Hematologist? If not I would suggest that you inquire about such a referral. Best wishes.
Sincerely,
Theresa Jones, RN

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here